It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-13-2006, 11:54 AM   #1
Member
(female)
 
Join Date: Dec 2003
Posts: 95
amberil HB User
Lexapro making me feel worse after 2 days?? HELP!

Hi..I have posted before about my ongoing anxiety and panic problems. I was having to take my xanax more than usual and was having really bad attacks, so gave in to my doc to take lexapro. I started taking 1/2 of 10mg pill on Tues nite. Nothing too bad except bad stomach ache and I had trouble getting to sleep, then woke up in the middle of the nite wide awake for 2 hours. I took it for the second time last nite and after about 2 hours I had this slight pain in my upper chest, then a really bad burning feeling in my chest, which went to my head and I felt like I was going to pass out. My head and chest felt like they were on fire, not to the touch, just an inside feeling, if that makes any sense? I woke up my husband for sure I was having a heart attack (I always worry about my health) because I'd never had those kind of panic symptoms before, although I've been getting new symptoms the last few weeks. I took a xanax and he calmed me down, then I crashed out and slept till morning. When I woke up this morning I felt soo groggy and ickey. I felt a panic attack coming on around 11:00, so I took 1/2 of a xanax and felt better, but I'm still groggy feeling, with no motivation.

I called my doc and he said to give the pills at least a week and see how it goes. I am so down, I can't even function anymore, but wasn't doing well before either with all the dreaded panic attacks and anxious feeling all the time.

Sorry to ramble on, was just wondering if anyone has had these kind of problems and if they will go away soon?? I feel I can't even take care of my family properly the way I feel.

 
Sponsors Lightbulb
   
Old 07-13-2006, 12:14 PM   #2
Senior Member
(female)
 
Join Date: Jul 2005
Location: Iowa
Posts: 279
jjules HB User
Re: Lexapro making me feel worse after 2 days?? HELP!

Hi, I am on Lexapro 10mg & Lorazapam 0.5mg for my anxiety & panic disorder this seems to be working great for me. There can be a few side effects with the Lex for a short time but should fade. Yes it can make a groggy at first my worst side effect was diharrea and that was no fun. All I can say is give it a few more weeks and hopefully you will feel better. As for those panic attacks relaxation (I meditate alot) helps me thru a rough one. Good luck! Jules

 
Old 07-13-2006, 01:15 PM   #3
Member
(female)
 
Join Date: Dec 2003
Posts: 95
amberil HB User
Re: Lexapro making me feel worse after 2 days?? HELP!

Hi jules. Do you take the loraz on a regualr basis? I think I'm going to start trying to take a xanax right after I take the lexapro and see if that helps. I just hate taking them cuz I don't want to get addicted. My problem is that I am self employed and I need to be able to work my few days a week and keep up with a hubby and 2 busy kids and the house. I can't even hardly go anywhere or do anything. I'm just so thankful for these boards....it does feel better to vent and read everyone elses experiences. It sure helps alot. Take care!
Amber

 
Old 07-13-2006, 01:33 PM   #4
Senior Member
(female)
 
Join Date: Jul 2005
Location: Iowa
Posts: 279
jjules HB User
Re: Lexapro making me feel worse after 2 days?? HELP!

Hi Amberil, I take my Lex @ night maybe 1-2 before bed. I sometimes take my Lorazapam @ night if I feel restless and can't sleep but usually I have morning anxiety and take one when I get up but it sounds like you might want to take the xanax @ bedtime also. I know what you mean when you have to work and take care of kids and spouses-I have 2 kids (got rid of the spouse he caused me much anxiety!) I have a relaxation pose which is so helpful hope you will try it. Find a chair or couch will do and lay on the floor and prop you legs on the chair to the knees and stretch your arms out to your sides and just close your eyes and relax 10 to 15 min. (helps if there is total silence ha) also you can put a pillow under your head and your favorite blanket and cover up if you desire. It really relaxes me.....Jules

 
Old 07-13-2006, 02:28 PM   #5
Member
(female)
 
Join Date: Dec 2003
Posts: 95
amberil HB User
Re: Lexapro making me feel worse after 2 days?? HELP!

Hi again jules....thanks for the relaxation pose, I'm gonna have to try that...I'm willing to try anything at this point! Take care!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nasty Reaction to Lexapro...L-Tryptophan an Alternative ??? Sonic Max Alternative Medicine 5 06-23-2008 02:57 PM
My Story - Lexapro and Effexor XR DueNApril09 Anxiety 12 09-17-2005 07:31 AM
My Story - Lexapro & Effexor XR DueNApril09 Depression 0 09-13-2005 01:25 AM
Need Help Desparetly With Lexapro! MMS1 Depression 5 07-22-2005 07:36 AM
LEXAPRO, Need your HELP! My doctor, is Incompetant!! MMS1 Depression 4 07-05-2005 01:18 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



mjewell (11), Andrea78 (7), Stormlover712 (3), davidv1 (2), lennon3 (2), tommy508 (2), Greenhound (2), Graciecat (2), DawnMarie1978 (2), tnmomofive (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 06:27 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!